# SDR A6WA200540326

- Difficulty date: November 13, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,564 hours, 6,697 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621.00 FLOOR SUPPORT ANGLE IS CRACKED.  MAINTENANCE PERFORMED REPAIR TO RT FS 621.00 FLOOR SUPPORT ANGLE IAW REO. (K)
